# SDR DALA2025013100746

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 43,121 hours, 5,426 cycles
- System (JASC): 4990 · APU Oil System
- Part: Engine
- Part number: 38004545
- Part serial: P1732
- Condition: Faulted
- Location: Apu
- Part time: 43,121 hours, 2,426 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU BLEED SMOKED THE CABIN AT DEPARTURE TIME. PAX DEPLANED. CORRECTIVE ACTION: FOUND OIL IN APU DISCHARGE DUCT. R/R APU PER AMDS WORK CARD 4901-9401. OPS AND LEAK CHECK GOOD. ECS DECONTAMINATION OF DUCTS SUCCESSFUL. OK FOR SERVICE. (0787159)  OSD: 1/31/2025
